American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 148 found      Go to page: 1 2 3 4 > >>

[1] Weigu Li and Kening Lu. Rotation numbers for random dynamical systems on the circle. Trans. Amer. Math. Soc. 360 (2008) 5509-5528. MR 2415083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. G. Dani and Meera G. Mainkar. Anosov automorphisms on compact nilmanifolds associated with graphs. Trans. Amer. Math. Soc. 357 (2005) 2235-2251. MR 2140439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] José F. Alves, Vítor Araújo and Benoît Saussol. On the uniform hyperbolicity of some nonuniformly hyperbolic systems. Proc. Amer. Math. Soc. 131 (2003) 1303-1309. MR 1948124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Inhyeop Yi. Canonical symbolic dynamics for one-dimensional generalized solenoids. Trans. Amer. Math. Soc. 353 (2001) 3741-3767. MR 1837257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Pollicott and C. P. Walkden. Livsic theorems for connected Lie groups. Trans. Amer. Math. Soc. 353 (2001) 2879-2895. MR 1828477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Huyi Hu. Conditions for the Existence of SBR Measures for ``Almost Anosov'' Diffeomorphisms. Trans. Amer. Math. Soc. 352 (2000) 2331-2367. MR 1661238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Karel Dekimpe and Wim Malfait. A special class of nilmanifolds admitting an Anosov diffeomorphism. Proc. Amer. Math. Soc. 128 (2000) 2171-2179. MR 1664349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. P. Walkden. Livsic theorems for hyperbolic flows. Trans. Amer. Math. Soc. 352 (2000) 1299-1313. MR 1637106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. C. Martín and L. Mora. $C^2$-perturbations of Hopf's bifurcation points and homoclinic tangencies . Proc. Amer. Math. Soc. 128 (2000) 1241-1245. MR 1637404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Douglas Lind and Klaus Schmidt. Homoclinic points of algebraic $\mathbb{Z}^d$-actions. J. Amer. Math. Soc. 12 (1999) 953-980. MR 1678035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Guo-Cheng Yuan and James A. Yorke. An open set of maps for which every point is absolutely nonshadowable. Proc. Amer. Math. Soc. 128 (2000) 909-918. MR 1623005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. A. Morales, M. J. Pacifico and E. R. Pujals. Singular hyperbolic systems. Proc. Amer. Math. Soc. 127 (1999) 3393-3401. MR 1610761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sérgio R. Fenley. Foliations with good geometry. J. Amer. Math. Soc. 12 (1999) 619-676. MR 1674739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Naoya Sumi. Diffeomorphisms approximated by Anosov on the 2-torus and their SBR measures. Trans. Amer. Math. Soc. 351 (1999) 3373-3385. MR 1637098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Piero Montecchiari, Margherita Nolasco and Susanna Terracini. A global condition for periodic Duffing-like equations. Trans. Amer. Math. Soc. 351 (1999) 3713-3724. MR 1487629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Franks and E. Rykken. Pseudo-Anosov homeomorphisms with quadratic expansion. Proc. Amer. Math. Soc. 127 (1999) 2183-2192. MR 1485474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yu. Ilyashenko and Weigu Li. Normal forms for unfoldings of saddlenodes. Math. Surveys Monogr. 66 (1998) 253-280.
Book volume table of contents   
View Article: PDF

[19] Yu. Ilyashenko and Weigu Li. Bifurcations of homoclinic trajectories of hyperbolic saddles. Math. Surveys Monogr. 66 (1998) 181-209.
Book volume table of contents   
View Article: PDF

[20] Yu. Ilyashenko and Weigu Li. Bifurcations in the plane. Math. Surveys Monogr. 66 (1998) 69-82.
Book volume table of contents   
View Article: PDF

[21] Yu. Ilyashenko and Weigu Li. Introduction. Math. Surveys Monogr. 66 (1998) 1-29.
Book volume table of contents   
View Article: PDF

[22] Yu. Ilyashenko and Weigu Li. Preliminaries. Math. Surveys Monogr. 66 (1998) 31-68.
Book volume table of contents   
View Article: PDF

[23] Yu. Ilyashenko and Weigu Li. Homoclinic tori and Klein bottles of nonhyperbolic periodic orbits: Noncritical case. Math. Surveys Monogr. 66 (1998) 109-157.
Book volume table of contents   
View Article: PDF

[24] Yu. Ilyashenko and Weigu Li. Normal forms for local families: Hyperbolic case. Math. Surveys Monogr. 66 (1998) 235-251.
Book volume table of contents   
View Article: PDF

[25] Yu. Ilyashenko and Weigu Li. Nonlocal Bifurcations. Math. Surveys Monogr. 66 (1998) MR MR1650842.
Book volume table of contents   

[26] Yu. Ilyashenko and Weigu Li. Homoclinic orbits of nonhyperbolic singular points. Math. Surveys Monogr. 66 (1998) 83-108.
Book volume table of contents   
View Article: PDF

[27] Yu. Ilyashenko and Weigu Li. Homoclinic torus of a nonhyperbolic periodic orbit: Semicritical case. Math. Surveys Monogr. 66 (1998) 159-180.
Book volume table of contents   
View Article: PDF

[28] Yu. Ilyashenko and Weigu Li. Elements of hyperbolic theory. Math. Surveys Monogr. 66 (1998) 211-234.
Book volume table of contents   
View Article: PDF

[29] Sérgio R. Fenley. Local and global properties of limit sets of foliations of quasigeodesic Anosov flows. Trans. Amer. Math. Soc. 350 (1998) 3923-3941. MR 1432199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yuri Kifer. Limit theorems for random transformations and processes in random environments. Trans. Amer. Math. Soc. 350 (1998) 1481-1518. MR 1451607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 148 found      Go to page: 1 2 3 4 > >>